American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Olivier Verdier. Reductions of operator pencils. Math. Comp. 83 (2014) 189-214.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Grieser. Monotone unitary families. Proc. Amer. Math. Soc. 141 (2013) 997-1005.
Abstract, references, and article information   
View Article: PDF

[3] Clément de Seguins Pazzis. On commuting matrices and exponentials. Proc. Amer. Math. Soc. 141 (2013) 763-774.
Abstract, references, and article information   
View Article: PDF

[4] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[5] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xiaobai Sun and Enrique S. Quintana-Ortí. Spectral division methods for block generalized Schur decompositions. Math. Comp. 73 (2004) 1827-1847. MR 2059738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ren-Cang Li. On perturbations of matrix pencils with real spectra, {a revisit}. Math. Comp. 72 (2003) 715-728. MR 1954964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. Rowley. An index formula for elliptic systems in the plane. Trans. Amer. Math. Soc. 349 (1997) 3149-3179. MR 1401785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Rowley. Matrix polynomials and the index problem for elliptic systems. Trans. Amer. Math. Soc. 349 (1997) 3105-3148. MR 1401786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rajendra Bhatia and Ren-Cang Li. On perturbations of matrix pencils with real spectra. II . Math. Comp. 65 (1996) 637-645. MR 1333304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ren Cang Li. On perturbations of matrix pencils with real spectra . Math. Comp. 62 (1994) 231-265. MR 1208838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1